# SDR GLBA20100601F

- Difficulty date: May 31, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 29,596 hours, 35,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A CRACK WAS FOUND  AT A RIVET ON AN ANGLE AT F.S. 451 AND STRINGER 11L, BELOW FLOOR BOARD, LEFT SIDE OF FUSELAGE JUST FORWARD OF CARGO DOOR, .5" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-027. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
